MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: mrhk tib ins 13mm xs/s s1/s2; 64813213; lky021.Mrh axle; 64812120; ctd59714.Mrhk femoral bushing; 64812110; lkn224.Mrhk tibial sleeve; 64812140; lkm996.Mrhk bumper insert 3 degrees; 64812133; lkx417.Mrh tib rot comp xs-xl; 64812100; 180637.Mrhk femoral bushing; 64812110; lkn240.Mrh knee fem xs lft; 64811100; jha6b.Mrh tibial b/plt keel sml 1; 64813110; l6h6t.Triathlonctrfemconeaug sz1&2l; 5549-a-621; lh641.Triathlon sym cone aug sz c; 5549-a-130; t1j51.Tri press-fit stem 14mm x 100mm; 5565-s-014; 0113782k.Tri press-fit stem 16x150mm; 5566-s-016; 0087321d.Mrhk fem distal blk 10mm xs; 64811200; jee4r.Mrhk fem distal blk 10mm xs; 64811200; jee4r.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
The patient had an index left tka outside of cors scope.The patient developed pji (periprosthetic joint infection) in the left knee and underwent revision with a gmrs system for pji with all components exchanged on (b)(6) 2021 (then included into cors).The patient developed again pji and was revised only for all rotating hinge components exchanged on (b)(6) 2021.

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15307915
Report Number0002249697-2022-01255
Device Sequence Number2747721
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model Number6481-3-213
Device Catalogue Number64813213
Device Lot NumberLKY021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight82 KG